# SDR AALA202310021740

- Difficulty date: September 30, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A320*
- Aircraft serial: 1496
- Aircraft time: 72,459 hours, 27,502 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER NEEDS SERVICING. SERVICED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
